Patient :Hi, I am twenty one years old and I started birth control (Mononessa) on Thanksgiving 2014. I took three weeks of active pills, one inactive, one active and then had to switch birth control because the side affects were so bad. They put me on something called...Junel Fe? Anyway, it has a lower estrogen level. I went straight from the active week of mononessa to starting a new pack of Junel Fe. I started bleeding (brown and red mucus like) on the third week of active pills and have been bleeding for 10 days. Anyhow, I get married in 5 days. I'm a virgin, never had sex before and would prefer not to use a condom. Am I going to stop bleeding? Is the birth control not working and am I more likely to get pregnant? And why do you think this is happening? Should I be concerned? (By the way, I take ranitidine, off-brand singular, and zyrtec on a daily basis in case you need to know.)
Symptoms: Bleeding - some straight blood, but its more mucus like brown and red stuff...
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.